Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 51, NWS Reno, NV
NWS Reno, NV issued this flash flood warning at Jul 21, 2015, 1:42 PM PDT for Nevada County, Placer County, Sierra County, California. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 21, 2015, 1:42 PM PDT (20:42 UTC)
- Expired
- Jul 21, 2015, 4:45 PM PDT
- In force
- 3 hr
- Issued by
- NWS Reno, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nevada County, CA, Placer County, CA, Sierra County, CA
The radar
The Reno radar (KRGX), 80 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 21, 2:45 PM PDT | HEAVY RAIN 1.01 | 5 W Truckee, CA | 30 MINUTE RAINFALL TOTAL BETWEEN 215 AND 245 PM AT DONNER LAKE HADS GAUGE. |
| Jul 21, 3:52 PM PDT | HEAVY RAIN 1.2 | 5 Wsw Prosser Creek Res, CA | TRAINED WEATHER SPOTTER REPORTED 1.20 INCHES OF RAINFALL FROM 135-230P. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 8.7 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
877
WGUS55 KREV 212042
FFWREV
CAC057-061-091-212345-
/O.NEW.KREV.FF.W.0051.150721T2042Z-150721T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
142 PM PDT TUE JUL 21 2015
THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PLACER COUNTY IN CENTRAL CALIFORNIA...
NEVADA COUNTY IN NORTHERN CALIFORNIA...
SIERRA COUNTY IN NORTHERN CALIFORNIA...
* UNTIL 445 PM PDT
* AT 140 PM PDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS OCCURRING OR
EXPECTED TO BEGIN SHORTLY. WATER MAY RAPIDLY RUN OFF OF TERRAIN
ONTO INTERSTATE 80 NEAR DONNER LAKE...SLOW DOWN IF TRAVELING
THROUGH THIS AREA.
* THERE HAVE BEEN REPORTS OF NEARLY HALF AN INCH OF RAIN IN LESS
THAN 10 MINUTES.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PROSSER CREEK RESERVOIR...INDEPENDENCE LAKE...DONNER PEAK...
GLENSHIRE-DEVONSHIRE CDP...TRUCKEE...ALPINE MEADOWS CAMPGROUND...
BOCA CAMPGROUND...CA 89 AT NEVADA-SIERRA CO LINE...DONNER MEMORIAL
CAMPGROUND...HOBART MILLS...LAKESIDE CAMPGROUND...TRUCKEE-TAHOE
AIRPORT...CA 89 AT PLACER-NEVADA CO LINE AND GRANITE FLAT
CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
&&
LAT...LON 3945 12034 3945 12010 3930 12012 3930 12031
3937 12035
$$
MB2 follow-up statements
846
WGUS75 KREV 212150
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
250 PM PDT TUE JUL 21 2015
CAC057-061-091-212345-
/O.CON.KREV.FF.W.0051.000000T0000Z-150721T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLACER CA-NEVADA CA-SIERRA CA-
250 PM PDT TUE JUL 21 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM PDT FOR
PLACER...NEVADA AND SIERRA COUNTIES...
AT 249 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCED HEAVY
RAIN ACROSS THE WARNED AREA WITH UP TO 2 INCHES HAVING FALLEN.
FLASH FLOODING IS OCCURRING OR EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
PROSSER CREEK RESERVOIR...INDEPENDENCE LAKE...DONNER PEAK...
GLENSHIRE-DEVONSHIRE CDP...TRUCKEE...ALPINE MEADOWS CAMPGROUND...BOCA
CAMPGROUND...CA 89 AT NEVADA-SIERRA CO LINE...DONNER MEMORIAL
CAMPGROUND...HOBART MILLS...LAKESIDE CAMPGROUND...TRUCKEE-TAHOE
AIRPORT...CA 89 AT PLACER-NEVADA CO LINE AND GRANITE FLAT CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A VERY DANGEROUS SITUATION! RUNOFF WILL QUICKLY FLOOD LOW
LYING AREAS...STREETS...STREAMS...CREEKS...AND RIVERS. MANY ROADWAYS
WILL BE CLOSED DUE TO THE HEAVY RAINFALL AND TRAVEL IS NOT
RECOMMENDED.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. A FEW INCHES OF FAST FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD.
&&
LAT...LON 3945 12034 3945 12010 3930 12012 3930 12031
3937 12035
$$
JW889
WGUS75 KREV 212344
FFSREV
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
444 PM PDT TUE JUL 21 2015
CAC057-061-091-212353-
/O.EXP.KREV.FF.W.0051.000000T0000Z-150721T2345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PLACER CA-NEVADA CA-SIERRA CA-
444 PM PDT TUE JUL 21 2015
...THE FLASH FLOOD WARNING FOR PLACER...NEVADA AND SIERRA COUNTIES
WILL EXPIRE AT 445 PM PDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A SIGNIFICANT THREAT. LIGHT TO MODERATE RAIN WILL CONTINUE IN
THE TRUCKEE AREA. BE PREPARED TO ACT IF YOU ENCOUNTER WATER COVERING
THE ROAD.
LAT...LON 3945 12034 3945 12010 3930 12012 3930 12031
3937 12035
$$
MBWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 1:06 PM PDT, 36 minutes earlier.
Area forecast discussion, Jul 21, 1:06 PM PDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 106 PM PDT TUE JUL 21 2015 .SYNOPSIS... LOW PRESSURE WILL MOVE THROUGH THE EASTERN SIERRA AND WESTERN NEVADA WITH SHOWERS AND THUNDERSTORMS CONTINUING THROUGH WEDNESDAY. THUNDERSTORM THREATS INCLUDE THE POTENTIAL FOR FLASH FLOODING THIS EVENING WITH A WIND AND HAIL THREAT WEDNESDAY. DRY SOUTHWEST FLOW ESTABLISHES FROM THURSDAY INTO THE WEEKEND WITH NEAR AVERAGE TEMPERATURES. && .SHORT TERM... THE UPPER LOW OFF THE CALIFORNIA COAST IS EXPECTED TO SLOWLY MOVE THROUGH TONIGHT AND WEDNESDAY AS A TROUGH DEEPENS ALONG THE PACIFIC NORTHWEST. SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS THE SIERRA AND WESTERN NEVADA. THE MAIN THREAT FOR TODAY CONTINUES TO BE FLASH FLOODING WITH THE VERY MOIST ENVIRONMENT AND SLOW STORM MOVEMENT. WILL CONTINUE THE FLASH FLOOD WATCH THROUGH 8 PM. A FEW STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS AS WE HAVE ALREADY GOTTEN REPORTS OF NICKEL SIZE HAIL FROM LAKE DAVIS. A FEW STORMS REMAIN POSSIBLE OVERNIGHT IN THE MOIST AIRMASS THAT COULD BE TRIGGERED BY WEAK WAVES EMBEDDED IN THE UPPER LEVEL WEST FLOW. FOR TOMORROW, AS THE TROUGH ALONG THE PACIFIC NORTHWEST DEEPENS SOUTHWEST FLOW ALOFT WILL INCREASE. THIS NORMALLY PUSHES MOST STORMS OFF THE CREST, ESPECIALLY AROUND TAHOE AND INTO WESTERN NEVADA. HOWEVER, THERE IS A DECENT UPPER LEVEL WAVE SHOWING UP THAT WILL MOVE THROUGH AROUND NOON SO A COUPLE STORMS ALONG THE CREST REMAIN POSSIBLE IN THE EARLY AFTERNOON BEFORE THE ACTIVITY PUSHES EAST. CONVERGENCE ALONG THE ZEPHYR AND ALONG WITH THE BETTER FLOW ALOFT (MORE SHEAR) HAVE THE POTENTIAL TO DRIVE STRONG IF NOT SEVERE STORMS. THE MAIN THREATS WILL BE STRONG WINDS AND HAIL. WITH STORMS MOVING AND A LITTLE LESS MOISTURE THE FLASH FLOOD THREAT WILL BE REDUCED. DRYING SOUTHWEST FLOW CONTINUES THURSDAY WITH ANOTHER DECENT ZEPHYR DAY FOR THE AREA. ENOUGH MOISTURE AND INSTABILITY WILL REMAIN ACROSS MINERAL COUNTY FOR A FEW STORMS IN THE AFTERNOON WHILE THE REST OF WESTERN NEVADA IS DRY. AFTERNOON WIND GUSTS WITH THE ZEPHYR WILL BE THE USUAL UP TO 30 MPH. WALLMANN/BOYD .LONG TERM...FRIDAY THROUGH TUESDAY... DRY WEST TO SOUTHWEST FLOW ALOFT WILL PREVAIL THROUGH EARLY NEXT WEEK, THEN RIDGE BEGINS TO EXPAND ACROSS THE GREAT BASIN ON TUESDAY. TEMPERATURES WILL WARM UP TO NEAR SEASONAL NORMALS BY THIS WEEKEND, WITH FURTHER WARMING FOR NEXT WEEK. ON FRIDAY, A WEAK TROUGH MOVING ACROSS SOUTHERN CA MAY PRODUCE SOME CUMULUS BUILDUPS NEAR THE SIERRA MAINLY SOUTH OF TAHOE. WHILE A FEW CONVECTIVE CELLS ARE POSSIBLE, CONFIDENCE IS NOT HIGH ENOUGH AT THIS TIME TO INCLUDE IN THE FORECAST. OTHERWISE, DRY AND STABLE CONDITIONS WILL PREVAIL THIS WEEKEND WITH LITTLE TO NO CLOUD COVER, AS A TROUGH MOVES ACROSS THE PACIFIC NORTHWEST. THIS WILL LIKELY BRING SOME INCREASE IN WINDS MAINLY ON SUNDAY, WITH POTENTIAL FOR GUSTS AROUND 30 MPH. THIS TROUGH PASSAGE WILL KEEP DAYTIME HIGHS RELATIVELY STEADY THROUGH NEXT MONDAY, THEN A WARMING TREND WITH LIGHT WINDS IS PROJECTED FOR TUESDAY. ABOVE NORMAL TEMPS ARE BECOMING MORE LIKELY LATER NEXT WEEK WITH TRIPLE DIGIT HEAT POSSIBLE IN LOWER ELEVATIONS. MJD && .AVIATION... THERE IS HIGH POTENTIAL FOR THUNDERSTORMS TODAY AT ALL MAIN TERMINALS (50-60% CHANCE) MAINLY BETWEEN 20Z-03Z. MAIN THREATS WILL BE LOCALLY HEAVY RAIN PRODUCING REDUCED CIGS/VSBY, MTN OBSCURATION, AND POSSIBLE OUTFLOW GUSTS TO 40 KTS. MOST CELLS WILL BE SLOW MOVING, ALTHOUGH SOME CELLS NORTH OF I-80 COULD MOVE SLIGHTLY FASTER TO THE NORTHEAST. BY WEDNESDAY, THUNDERSTORM COVERAGE SHIFTS A BIT EAST OF THE TAHOE BASIN, WITH GREATEST COVERAGE LIKELY IN WEST CENTRAL NV. STRONGER STORMS CAPABLE OF PRODUCING SEVERE WIND GUSTS 50+ KT AND HAIL WILL BE POSSIBLE MAINLY BTWN 2-8 PM. MJD && .REV WATCHES/WARNINGS/ADVISORIES... NV...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING NVZ001>003. CA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING CAZ072-073. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, Jul 21, 12:31 PM PDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 1231 PM PDT TUE JUL 21 2015 CAZ071-072-NVZ003-212015- GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES CA-GREATER RENO-CARSON CITY-MINDEN AREA NV- 1231 PM PDT TUE JUL 21 2015 ...STRONG THUNDERSTORM DEVELOPING JUST NORTH OF STAMPEDE RESERVOIR... AT 1230 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STAMPEDE RESERVOIR...MOVING SOUTHEAST AT 5 MPH. VERY HEAVY RAIN...PENNY TO NICKEL SIZE HAIL...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VERDI...BOCA RESERVOIR...STAMPEDE RESERVOIR...DOG VALLEY... VERDI-MOGUL...TRUCKEE...BOCA CAMPGROUND...CA 89 AT NEVADA-SIERRA CO LINE...LOGGER CAMPGROUND...UPPER LITTLE TRUCKEE CAMPGROUND AND BOCA REST CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3949 12032 3963 12021 3956 11997 3937 12010 TIME...MOT...LOC 1930Z 300DEG 5KT 3952 12020 MB
Local storm report, Jul 21, 12:51 PM PDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1251 PM PDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1251 PM HAIL 3 SE LAKE DAVIS 39.88N 120.48W
07/21/2015 M0.50 INCH PLUMAS CA TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED DIME SIZED HAIL AND VERY
HEAVY RAINFALL.
&&
MCGUIRELocal storm report, Jul 21, 1:02 PM PDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
102 PM PDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM HAIL LAKE DAVIS 39.91N 120.51W
07/21/2015 M0.88 INCH PLUMAS CA PUBLIC
PUBLIC REPORTED HEAVY NICKEL SIZED HAIL ACCUMULATING NEAR
THE LAKE DAVIS DAM.
&&
MCGUIRESpecial weather statement, Jul 21, 1:03 PM PDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
103 PM PDT TUE JUL 21 2015
CAZ071-212100-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
103 PM PDT TUE JUL 21 2015
...THUNDERSTORMS OVER LASSEN COUNTY...
AT 100 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS OVER LASSEN COUNTY FROM LASSEN
NATIONAL PARK TO NORTH OF EAGLE LAKE. THE STORMS ARE MOVING
NORTHEAST AT 10 MPH.
HEAVY RAIN...PENNY TO QUARTER SIZE HAIL AND WIND GUSTS UP TO 50 MPH
ARE LIKELY WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
EAGLE LAKE...TERMO...MADELINE...SPAULDING...RAVENDALE...HIGHWAYS
44...139 AND 395.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER.
SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.
&&
LAT...LON 4078 12132 4117 12049 4117 12001 4090 12002
4047 12123 4054 12123 4054 12126 4058 12126
4059 12132
TIME...MOT...LOC 2000Z 248DEG 3KT 4065 12100
BRONGSpecial weather statement, Jul 21, 1:18 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 118 PM PDT TUE JUL 21 2015 NVZ003-212100- GREATER RENO-CARSON CITY-MINDEN AREA NV- 118 PM PDT TUE JUL 21 2015 ...STRONG THUNDERSTORM WITH HEAVY RAIN FORMING OVER VIRGINIA CITY... AT 117 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER VIRGINIA CITY. THIS STORM WAS NEARLY STATIONARY. VERY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VIRGINIA CITY...NV 341 AT WASHOE- STOREY CO LINE AND GOLD HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3925 11962 3926 11971 3940 11969 3946 11944 TIME...MOT...LOC 2017Z 180DEG 0KT 3931 11964 MB
Local storm report, Jul 21, 1:38 PM PDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
138 PM PDT TUE JUL 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0137 PM HAIL 5 WSW PROSSER CREEK RES 39.34N 120.25W
07/21/2015 M1.00 INCH NEVADA CA TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED QUARTER SIZED HAIL AND
VERY HEAVY RAINFALL. SPOTTER OBSERVED 0.40 INCHES OF
RAINALL IN LESS THAN 10 MINUTES.
&&
MCGUIREThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 6:16 AM PDT | Flash Flood Watch | REV | Alpine, El Dorado, Mono, Nevada, Placer | 12 hr |
| Jul 21, 11:19 AM PDT | Special Weather Statement | REV | Alpine, Mono | 56 min |
| Jul 21, 12:31 PM PDT | Special Weather Statement | REV | Sierra | 44 min |
| Jul 21, 12:51 PM PDT | Severe Thunderstorm Warning | REV | Alpine, El Dorado | 39 min |
| Jul 21, 1:02 PM PDT | Areal Flood Advisory | REV | Sierra | 118 min |
| Jul 21, 1:03 PM PDT | Special Weather Statement | REV | Lassen | 57 min |
| Jul 21, 1:12 PM PDT | Severe Thunderstorm Warning | REV | Nevada, Placer | 48 min |
| Jul 21, 1:50 PM PDT | Special Weather Statement | REV | Sierra | 40 min |
| Jul 21, 1:58 PM PDT | Severe Thunderstorm Warning | REV | Nevada, Placer | 47 min |
| Jul 21, 2:16 PM PDT | Flash Flood Warning | REV | Nevada, Sierra | 3 hr |
| Jul 21, 2:54 PM PDT | Special Weather Statement | REV | Lassen | 36 min |
| Jul 21, 3:02 PM PDT | Severe Thunderstorm Warning | REV | Plumas | 28 min |
| Jul 21, 3:21 PM PDT | Areal Flood Advisory | REV | Plumas | 3 hr |
| Jul 21, 3:36 PM PDT | Severe Thunderstorm Warning | REV | Lassen, Plumas | 54 min |
| Jul 21, 3:46 PM PDT | Severe Thunderstorm Warning | REV | El Dorado, Placer | 44 min |
| Jul 21, 4:43 PM PDT | Special Weather Statement | REV | Lassen | 47 min |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.